MAUDE Adverse Event Report: ABBOTT VASCULAR EMBOSHIELD NAV6 BAREWIRE WORKHORSE FILTER DELIVERY WIRE; TEMPORARY CAROTID CATHETER FOR EMBOLIC CAPTURE

ABBOTT VASCULAR EMBOSHIELD NAV6 BAREWIRE WORKHORSE FILTER DELIVERY WIRE; TEMPORARY CAROTID CATHETER FOR EMBOLIC CAPTURE
Lot Number 4030461
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 07/22/2024
Type of Reportable Event Serious Injury
Event or Problem Description
During a lower extremity angiogram/angioplasty, the emboshield nav6 radiopaque wire tip became lodged in the vessel.Wire tip became detached and was sitting in the distal tibial artery.Multiple attempts were made to snare and retrieve the wire tip unsuccessfully.Wire tip was unintentionally retained.

Brand Name
EMBOSHIELD NAV6 BAREWIRE WORKHORSE FILTER DELIVERY WIRE
Common Device Name
TEMPORARY CAROTID CATHETER FOR EMBOLIC CAPTURE
Manufacturer (Section D)
ABBOTT VASCULAR
MDR Report Key19839672
Report NumberMW5157638
Device Sequence Number6888459
Product Code NTE
UDI-Device Identifier08717648137808
UDI-Public(01)08717648137808
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Voluntary
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 07/23/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Lot Number4030461
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date07/25/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age76 YR
Patient SexMale
Patient Weight76 KG
Patient EthnicityNon Hispanic
Patient RaceWhite